# SDR MASA2010092801035

- Difficulty date: September 25, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 14,004 hours, 11,289 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3167013
- Condition: Delaminated
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAIRS BOTTOM STEP DELAMINATED.  MX REMOVED AND REPLACED BOTTOM STEP OPS CHECKED GOOD.
